Alert archive / South Carolina / Flash Flood Warnings in 2024

Flash Flood Warning 27, NWS Columbia, SC

August 6, 20247 counties in South Carolina; Burke County, Richmond County, Georgia

NWS Columbia, SC issued this flash flood warning at Aug 6, 2024, 6:54 PM EDT for 7 counties in South Carolina; Burke County, Richmond County, Georgia. It was in force for 6 hr. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 6, 2024, 6:54 PM EDT (22:54 UTC)
Expired
Aug 7, 2024, 1:00 AM EDT
In force
6 hr
Issued by
NWS Columbia, SC
Area
Storm-based polygon
Flood severity
None

Counties Burke County, GA, Richmond County, GA, Aiken County, SC, Bamberg County, SC, Barnwell County, SC, Calhoun County, SC, Lexington County, SC, Orangeburg County, SC, Richland County, SC

The radar

The Charleston,SC radar (KCLX), 78 km from the middle of the area, began a volume at 22:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 6, 7:10 PM EDTFLASH FLOOD1 Sw Munnerlyn, GABurke County EM reported roadway flooded at Wilson Drake Rd and Hwy 25 S.
Aug 6, 7:39 PM EDTFLASH FLOOD2 Sw Sardis, GABurke County EM reported Hwy 23 at Black Rd is flooded.
Aug 6, 8:04 PM EDTFLASH FLOOD4 S Cordova, SCSCDOT reports that Carver School Rd is closed from Cordova Rd to Dry Swamp Rd due to flooding.
Aug 6, 10:15 PM EDTFLASH FLOOD3 Ese Sardis, GABurke County Sheriffs Office reported Mill Pond Rd near Murray Hill Rd is closed due to flooding.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 16 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 12:00Z, 10.9 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 12:00Z on 2024-08-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 195 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 12:00Z on 2024-08-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 51 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
195 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
625 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
51 m²/s²
0-3 km storm-relative helicity
61 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted.

006 
WGUS52 KCAE 062254
FFWCAE
GAC033-245-SCC003-009-011-017-063-075-079-070200-
/O.NEW.KCAE.FF.W.0027.240806T2254Z-240807T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Columbia SC
654 PM EDT Tue Aug 6 2024

The National Weather Service in Columbia has issued a

* Flash Flood Warning for...
  Burke County in east central Georgia...
  Southeastern Richmond County in east central Georgia...
  Aiken County in central South Carolina...
  Northern Bamberg County in central South Carolina...
  Barnwell County in central South Carolina...
  Central Calhoun County in central South Carolina...
  Southwestern Lexington County in central South Carolina...
  Western Orangeburg County in central South Carolina...
  Southeastern Richland County in central South Carolina...

* Until 1000 PM EDT.

* At 654 PM EDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1 and 3 inches of rain 
  have fallen. Additional rainfall amounts of 1 to 2 inches are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Aiken, Orangeburg, Waynesboro, Barnwell, Bamberg, Denmark, 
  Savannah River Site, Aiken Mall, Plant Vogtle, Brookdale, 
  Williston, Blackville, New Ellenton, St. Matthews, Jackson, 
  Sardis, Midville, Barnwell State Park and Aiken State Park.

This includes Interstate 26 between mile markers 135 and 151.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Most flooding deaths occur in vehicles. Never drive through a 
flooded roadway or around barricades. Turn around, don't drown.

&&

LAT...LON 3379 8144 3368 8092 3384 8081 3376 8061
      3328 8088 3310 8117 3312 8121 3311 8136
      3316 8154 3310 8161 3304 8155 3291 8177
      3295 8186 3292 8208 3288 8212 3281 8215
      3280 8221 3283 8232 3327 8202

FLASH FLOOD...RADAR INDICATED

$$

BC
5 follow-up statements
844 
WGUS72 KCAE 070048
FFSCAE

Flash Flood Statement
National Weather Service Columbia SC
848 PM EDT Tue Aug 6 2024

SCC079-070058-
/O.CAN.KCAE.FF.W.0027.000000T0000Z-240807T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Richland SC-
848 PM EDT Tue Aug 6 2024

...FLASH FLOOD WARNING IS CANCELLED FOR SOUTHEASTERN RICHLAND 
COUNTY...

Flooding is no longer expected to pose a threat. Please continue to 
heed remaining road closures.

A Flood Watch remains in effect until 800 AM EDT Friday for portions 
of east central Georgia and central South Carolina.

&&

LAT...LON 3379 8144 3364 8069 3331 8092 3310 8117
      3312 8121 3311 8136 3316 8154 3310 8161
      3304 8155 3291 8177 3295 8186 3292 8208
      3326 8199

$$

GAC033-245-SCC003-009-011-017-063-075-070200-
/O.CON.KCAE.FF.W.0027.000000T0000Z-240807T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Burke GA-Richmond GA-Aiken SC-Bamberg SC-Barnwell SC-Calhoun SC-
Lexington SC-Orangeburg SC-
848 PM EDT Tue Aug 6 2024

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 10 PM EDT THIS 
EVENING FOR CENTRAL BURKE, SOUTHEASTERN RICHMOND, AIKEN, 
NORTHWESTERN BAMBERG, BARNWELL, SOUTHWESTERN CALHOUN, SOUTHWESTERN 
LEXINGTON AND WESTERN ORANGEBURG COUNTIES...

At 848 PM EDT, Doppler radar indicated thunderstorms producing heavy 
rain across the warned area. Between 1.5 and 3 inches of rain have 
fallen. Additional rainfall amounts up to 1 inch are possible in the 
warned area. Flash flooding is ongoing or expected to begin shortly.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Aiken, Orangeburg, Waynesboro, Barnwell, Bamberg, Denmark, 
  Savannah River Site, Aiken Mall, Plant Vogtle, Brookdale, 
  Williston, Blackville, New Ellenton, St. Matthews, Jackson, 
  Sardis, Barnwell State Park, Aiken State Park and Citizens Park.

This includes Interstate 26 between mile markers 137 and 149.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Most flooding deaths occur in vehicles. Never drive through a 
flooded roadway or around barricades. Turn around, don't drown.

Flooded roadways are nearly impossible to see at night. Avoid 
traveling in this area. Turn around, don't drown.

&&

LAT...LON 3379 8144 3364 8069 3331 8092 3310 8117
      3312 8121 3311 8136 3316 8154 3310 8161
      3304 8155 3291 8177 3295 8186 3292 8208
      3326 8199

FLASH FLOOD...RADAR INDICATED

$$

BC
124 
WGUS52 KCAE 070149
FFWCAE
GAC033-245-SCC003-009-011-017-063-075-070400-
/O.EXT.KCAE.FF.W.0027.000000T0000Z-240807T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Columbia SC
949 PM EDT Tue Aug 6 2024

The National Weather Service in Columbia has extended the

* Flash Flood Warning for...
  Central Burke County in east central Georgia...
  Southeastern Richmond County in east central Georgia...
  Aiken County in central South Carolina...
  Northwestern Bamberg County in central South Carolina...
  Barnwell County in central South Carolina...
  Southwestern Calhoun County in central South Carolina...
  Southwestern Lexington County in central South Carolina...
  Western Orangeburg County in central South Carolina...

* Until midnight EDT tonight.

* At 949 PM EDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1.5 and 3 inches of 
  rain have fallen. Additional rainfall amounts up to 1 inch are 
  possible in the warned area. Flash flooding is ongoing.

  HAZARD...Flash flooding caused by widespread rain.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Aiken, Orangeburg, Waynesboro, Barnwell, Bamberg, Denmark, 
  Savannah River Site, Aiken Mall, Plant Vogtle, Brookdale, 
  Williston, Blackville, New Ellenton, St. Matthews, Jackson, 
  Sardis, Barnwell State Park, Aiken State Park and Citizens Park.

This includes Interstate 26 between mile markers 136 and 149.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Most flooding deaths occur in vehicles. Never drive through a 
flooded roadway or around barricades. Turn around, don't drown.

Flooded roadways are nearly impossible to see at night. Avoid 
traveling in this area. Turn around, don't drown.

&&

LAT...LON 3379 8144 3364 8069 3331 8092 3310 8117
      3312 8121 3311 8136 3316 8154 3310 8161
      3304 8155 3291 8177 3295 8186 3292 8208
      3326 8199

FLASH FLOOD...RADAR INDICATED

$$

AWP
717 
WGUS52 KCAE 070357
FFWCAE
GAC033-245-SCC003-009-011-017-063-075-070500-
/O.EXT.KCAE.FF.W.0027.000000T0000Z-240807T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Columbia SC
1157 PM EDT Tue Aug 6 2024

The National Weather Service in Columbia has extended the

* Flash Flood Warning for...
  Central Burke County in east central Georgia...
  Southeastern Richmond County in east central Georgia...
  Aiken County in central South Carolina...
  Northwestern Bamberg County in central South Carolina...
  Barnwell County in central South Carolina...
  Southwestern Calhoun County in central South Carolina...
  Southwestern Lexington County in central South Carolina...
  Western Orangeburg County in central South Carolina...

* Until 100 AM EDT.

* At 1157 PM EDT, Doppler radar indicated heavy rain across the 
  warned area. Between 2 and 4 inches of rain have fallen. 
  Additional rainfall amounts of 1 to 2 inches are possible in the 
  warned area. Flash flooding is ongoing or expected to begin 
  shortly.

  HAZARD...Flash flooding caused by heavy rain.

  SOURCE...Radar and local emergency management.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Aiken, Orangeburg, Waynesboro, Barnwell, Bamberg, Denmark, 
  Savannah River Site, Aiken Mall, Plant Vogtle, Brookdale, 
  Williston, Blackville, New Ellenton, St. Matthews, Jackson, 
  Sardis, Barnwell State Park, Aiken State Park and Citizens Park.

This includes Interstate 26 between mile markers 136 and 149.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Most flooding deaths occur in vehicles. Never drive through a 
flooded roadway or around barricades. Turn around, don't drown.

Flooded roadways are nearly impossible to see at night. Avoid 
traveling in this area. Turn around, don't drown.

&&

LAT...LON 3379 8144 3364 8069 3331 8092 3310 8117
      3312 8121 3311 8136 3316 8154 3310 8161
      3304 8155 3291 8177 3295 8186 3292 8208
      3326 8199

FLASH FLOOD...RADAR INDICATED

$$

CRL
440 
WGUS72 KCAE 070358
FFSCAE

Flash Flood Statement
National Weather Service Columbia SC
1158 PM EDT Tue Aug 6 2024

GAC245-SCC003-009-011-017-063-075-070408-
/O.CAN.KCAE.FF.W.0027.000000T0000Z-240807T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Richmond GA-Aiken SC-Bamberg SC-Barnwell SC-Calhoun SC-Lexington
SC-Orangeburg SC-
1158 PM EDT Tue Aug 6 2024

...FLASH FLOOD WARNING IS CANCELLED FOR SOUTHEASTERN RICHMOND, 
AIKEN, NORTHWESTERN BAMBERG, BARNWELL, SOUTHWESTERN CALHOUN, 
SOUTHWESTERN LEXINGTON AND WESTERN ORANGEBURG COUNTIES...

Flooding is no longer expected to pose a threat. Please continue to 
heed remaining road closures.

A Flood Watch remains in effect until 800 AM EDT Friday for portions 
of east central Georgia and central South Carolina.

&&

LAT...LON 3291 8177 3295 8182 3295 8186 3292 8208
      3323 8200 3323 8197 3326 8192 3326 8188
      3321 8180 3321 8178 3322 8177 3320 8176
      3317 8177 3314 8174 3309 8164 3310 8161
      3308 8161 3309 8160 3307 8160 3304 8155

$$

GAC033-070500-
/O.CON.KCAE.FF.W.0027.000000T0000Z-240807T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Burke GA-
1158 PM EDT Tue Aug 6 2024

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1 AM EDT WEDNESDAY 
FOR CENTRAL BURKE COUNTY...

At 1158 PM EDT, Doppler radar indicated heavy rain across the warned 
area. Between 2 and 4 inches of rain have fallen. Additional 
rainfall amounts of 1 to 2 inches are possible in the warned area. 
Flash flooding is ongoing or expected to begin shortly.

HAZARD...Flash flooding caused by heavy rain.

SOURCE...Radar and local emergency management.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Waynesboro, Plant Vogtle, Sardis, Alexander, Burke County Airport, 
  Girard, Shell Bluff and Di-Lane Wildlife Management Area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Most flooding deaths occur in vehicles. Never drive through a 
flooded roadway or around barricades. Turn around, don't drown.

Flooded roadways are nearly impossible to see at night. Avoid 
traveling in this area. Turn around, don't drown.

&&

LAT...LON 3291 8177 3295 8182 3295 8186 3292 8208
      3323 8200 3323 8197 3326 8192 3326 8188
      3321 8180 3321 8178 3322 8177 3320 8176
      3317 8177 3314 8174 3309 8164 3310 8161
      3308 8161 3309 8160 3307 8160 3304 8155

FLASH FLOOD...RADAR INDICATED

$$

CRL
421 
WGUS72 KCAE 070451
FFSCAE

Flash Flood Statement
National Weather Service Columbia SC
1251 AM EDT Wed Aug 7 2024

GAC033-070501-
/O.EXP.KCAE.FF.W.0027.000000T0000Z-240807T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Burke GA-
1251 AM EDT Wed Aug 7 2024

...FLASH FLOOD WARNING WILL EXPIRE AT 1 AM EDT EARLY THIS MORNING 
FOR CENTRAL BURKE COUNTY...

The heavy rain has ended. Flooding is no longer expected to pose a 
threat. Please continue to heed remaining road closures.

A Flood Watch remains in effect until 800 AM EDT Friday for portions 
of east central Georgia and central South Carolina.

&&

LAT...LON 3291 8177 3295 8182 3295 8186 3292 8208
      3323 8200 3323 8197 3326 8192 3326 8188
      3321 8180 3321 8178 3322 8177 3320 8176
      3317 8177 3314 8174 3309 8164 3310 8161
      3308 8161 3309 8160 3307 8160 3304 8155

$$

CRL

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Columbia, SC wrote its last area forecast discussion before this flash flood warning went out at Aug 6, 4:13 PM EDT, 2 hours 41 minutes earlier.

Area forecast discussion, Aug 6, 4:13 PM EDT, 2 hours 41 minutes before
Area Forecast Discussion
National Weather Service Columbia SC
413 PM EDT Tue Aug 6 2024

.SYNOPSIS...
Debby will continue slowly crossing the region through Thursday
night then begin moving away from the area. Confidence remains
high for potential heavy rainfall and flooding over the next
several days. Drier air should finally move into the region by
the weekend leading to lowering rain chances.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
Key Message(s):
- Heaviest rain bands should shift eastward overnight
  as Tropical Storm Debby moves offshore.
- Flash flood risks will continue, especially east of I-77 and
  south of I-20.

Tropical Storm Debby moves offshore this afternoon through tonight.
This movement should result in the heaviest precipitation shifting
closer to the coast overnight. Areas west of I-77 and north of
I-20 should benefit from the decreased chance of precipitation
and lesser rainfall accumulations as the night progresses, while
areas east of I-77 and south of I-20 should see a continuation
of showers and isolated thunderstorms albeit with somewhat less
intense rainfall rates. Any additional rainfall will exacerbate
ongoing flash flooding, especially for the lower CSRA and
eastern Midlands.

Rainfall accumulations through tonight should range from less than
one quarter of inch in the Upper CSRA to three to six inches in the
eastern Midlands with the sharpest gradient just north of the I-20
corridor.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH THURSDAY NIGHT/...
Key Message(s):

- An additional round of heavy rain is expected Wednesday Night
  into Thursday which may cause additional flooding
- Potential for life threatening flash flooding continues
  Wednesday through Thursday
- A Flood Watch is in effect through Thursday evening

Updates: The most significant impact is still expected to be
flooding potential. Although there may be a brief period on
Wednesday without heavy rainfall, we expect to see deep moisture
advection and heavy rain return to the region Wednesday night
and Thursday as Debby shifts W. This has led to an increased
risk of flooding further west into the northern Midlands and
Catawba regions.

Forecast and Impacts: As Debby first shifts eastward early in
the short term, western portions of the area may see a bit of
lull early Wednesday. Some western portions north of I-20 may
not get much rainfall with only the eastern areas near I-95
still seeing moderate or heavy rain.

As Debby shifts north and west, widespread heavy rainfall
across much of the area becomes more likely on Wednesday night
and Thursday with life threatening flash flooding possible in
portions of the Midlands. The combination of deep tropical
moisture of PWAT values over 2.5" and an extremely slow moving
system should yield rainfall totals of generally 4 to 8 inches
over central SC with locally higher amounts. It appears that
the heaviest precip will likely fall Wednesday night and into
Thursday afternoon. WPC has continued their high risk for the
Catawba and Pee Dee regions. It be should be noted the rarity of
such a situation with portions of our in area in Moderate and
High Risks for three consecutive days.

While flash flooding remains the main concern, additional
hazards are possible based on the intensity and track of Debby
as it nears the area. ECMWF shows a 50 to 60 kt swath of winds
at 925mb entering the Pee Dee region Wednesday night into
Thursday morning. Other deterministic models have varying
speeds and timing hampering confidence but the potential for
tropical storm wind gusts exists. There is also potential for a
tornado threat across the eastern and half of the forecast area
but again this will depend on the track.

&&

.LONG TERM /FRIDAY THROUGH TUESDAY/...
Key Message(s):

- Drier air moves into the region in the long term but river
  flooding will remain an issue in the eastern Midlands.

Drier air with PWAT's below average will wrap in behind Debby
in the first portion of the long term. The exact timing is
still somewhat unclear as to when exactly Debby will accelerate
north but there is consensus that the weekend should be limited
to just a slight chance of rain. The remainder of the long term
is fairly calm and near average weather expected as we move
into next week.

&&

.AVIATION /20Z TUESDAY THROUGH SUNDAY/...
Restrictions expected to dominate the period

IFR conditions will persist at all TAF sites through 07/04Z due to
Debby associated rain bands. Visibilities should improve after
07/04Z at all TAF sites besides OGB as Tropical Storm Debby moves
offshore and the heaviest rain bands move closer to the South
Carolina coast. Ceilings should raise a bit, however they will
persist due to the abundant tropical moisture across the region.

EXTENDED AVIATION OUTLOOK...Low ceilings, reduced visibility and
rain, heavy at times, are expected to continue through at least
Thursday. Gusty winds may be possible through Wednesday night
as Debby moves through the region.

&&

.CAE WATCHES/WARNINGS/ADVISORIES...
SC...Flood Watch through Friday morning for SCZ016-021-022-027>031-
     035-037-038-041-115-116-135>137.
GA...Flood Watch through Friday morning for GAZ063>065-077.

&&

In the hours before

Local storm report, Aug 6, 2:06 PM EDT, 4 hours 48 minutes before
Preliminary Local Storm Report
National Weather Service Columbia SC
206 PM EDT Tue Aug 6 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0142 PM     Flash Flood      1 ENE Santee            33.49N 80.47W
08/06/2024                   Orangeburg         SC   Dept of Highways

            SCDPS reported that Bradford Blvd is washed
            out near Hwy 6.

&&

BC
Local storm report, Aug 6, 3:10 PM EDT, 3 hours 44 minutes before
Preliminary Local Storm Report
National Weather Service Columbia SC
310 PM EDT Tue Aug 6 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0107 PM     Flash Flood      6 WSW Munnerlyn         32.94N 82.07W
08/06/2024                   Burke              GA   Emergency Mngr

            Burke County reported Herndon Rd was closed
            with water running over roadway 2 miles
            north of Byne Sunshine Rd.

&&

BC
Local storm report, Aug 6, 4:29 PM EDT, 2 hours 25 minutes before
Preliminary Local Storm Report
National Weather Service Columbia SC
429 PM EDT Tue Aug 6 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0329 PM     Flash Flood      Wilkinson Heights       33.49N 80.84W
08/06/2024                   Orangeburg         SC   Law Enforcement

            A SCHP Trooper reported flooded intersection
            at John C Calhoun Dr and Sprinkle Ave.

&&

BC
Local storm report, Aug 6, 4:34 PM EDT, 2 hours 20 minutes before
Preliminary Local Storm Report
National Weather Service Columbia SC
434 PM EDT Tue Aug 6 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0320 PM     Flash Flood      Orangeburg              33.49N 80.87W
08/06/2024                   Orangeburg         SC   Broadcast Media

            Reporter reported abandoned homes along
            Waring St are being flooded via social
            media; pictures included.

&&

BC
Local storm report, Aug 6, 6:12 PM EDT, 42 minutes before
Preliminary Local Storm Report
National Weather Service Columbia SC
612 PM EDT Tue Aug 6 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 PM     Flash Flood      3 WNW Lakewood          33.86N 80.40W
08/06/2024                   Sumter             SC   911 Call Center

            Sumter County Dispatch reported 6 inches of
            water flowing across Cains Mill Rd near
            Nasty Branch.

0514 PM     Flash Flood      2 SW McEntire JNGB      33.90N 80.83W
08/06/2024                   Richland           SC   Law Enforcement

            SCHP reported flooding along Cabin Creek Rd
            at Gillwood Rd.

&&

CRL

The office that day

Everything else NWS Columbia, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 6, 4:34 AM EDTAreal Flood AdvisoryCAEBamberg, Barnwell, Clarendon, Orangeburg4 hr
Aug 6, 7:13 AM EDTFlash Flood WarningCAEBamberg, Barnwell, Calhoun, Clarendon, Orangeburg5 hr
Aug 6, 8:20 AM EDTRiver Flood WarningCAECalhoun, Lexington, Richland59 hr
Aug 6, 8:20 AM EDTRiver Flood WarningCAECalhoun, Richland3 days
Aug 6, 9:59 AM EDTSevere Thunderstorm WarningCAECalhoun, Orangeburg33 min
Aug 6, 12:32 PM EDTFlash Flood WarningCAECalhoun, Clarendon, Lee, Orangeburg, Sumter3 hr
Aug 6, 3:29 PM EDTFlash Flood WarningCAEClarendon, Kershaw, Lee, Richland, Sumter5 hr
Aug 6, 4:52 PM EDTFlash Flood WarningCAECalhoun, Lexington, Richland4 hr
Aug 6, 5:26 PM EDTFlash Flood WarningCAEFairfield, Kershaw, Richland2 hr
Aug 6, 6:20 PM EDTRiver Flood WarningCAEChesterfield, Marlboro5 days
Aug 6, 6:20 PM EDTRiver Flood WarningCAEFairfield, Kershaw, Lancaster21 days
Aug 6, 6:20 PM EDTRiver Flood WarningCAEKershaw5 days
Aug 6, 10:41 AM EDTFlash Flood WarningCAEBurke3 hr

Nearby

Flash Flood Warnings in South Carolina, 2024Flash Flood Warnings in Georgia, 2024Every flash flood warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.